# SDR SIMA201804197001

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 31,348 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8532
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN THE COCKPIT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16.   OPS CHECKED GOOD.
